MAUDE Adverse Event Report: ABBOTT GMBH ARCHITECT HAVAB-G; IGG ANTI-HAV

ABBOTT GMBH ARCHITECT HAVAB-G; IGG ANTI-HAV
Model Number 6L27-25
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/24/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient information: no further patient information was provided by the customer.An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer observed false reactive architect (b)(6) results for 1 patient.The following data was provided: on (b)(6) 2020 sid (b)(6) initial result = 2.36 s/co (reactive), repeat = 2.29 s/co (reactive).New draw specimen: on (b)(6) 2020 sid (b)(6) initial result 0.93 s/co (nonreactive), repeat = 0.83 s/co (nonreactive).No impact to patient management was reported.
 
Additional Manufacturer Narrative
After further evaluation, the suspect medical device was changed from architect havab-g, list number 06l27-25, manufacturing site abbott wiesbaden, deu in section d of this report to architect i2000sr processing module, list number 03m74-02, manufacturing site abbott irving, tx.Mdr number 3016438761-2020-00174 has been submitted and all further information will be documented under that mdr number.Suspect medical device was changed.Investigation performed on other device.

Brand Name
ARCHITECT HAVAB-G
Common Device Name
IGG ANTI-HAV
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
MDR Report Key10298644
Report Number3002809144-2020-00709
Device Sequence Number16768323
Product Code LOL
UDI-Device Identifier00380740011185
UDI-Public00380740011185
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/06/2021
Device Model Number6L27-25
Device Catalogue Number06L27-25
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/25/2020
Supplement Date Received by Manufacturer07/27/2020
Initial Report FDA Received Date07/20/2020
Supplement Report FDA Received Date08/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARCHITECT I2000SR PROCESSING MODULE; ARCHITECT I2000SR PROCESSING MODULE; LIST 03M74-02, SERIAL (B)(4); LIST 03M74-02, SERIAL (B)(4)